# SDR CALA2021041400455

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 32,802 hours, 4,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW REST 3EA EMER LT WERE DAMAGE. REF HAECO NON-ROUTINE NO. 9430627 - ORIGINATED BY EMP V903665 SPEC NO.B787-33-3-0001 REPLACED FWD CREW REST 3EA BEZEL AND 3EA EMER LT AND OPERATION TEST FOUND NORMAL AS PER AMM 33-51-06-00A-520A/720A AND AMM 33-5 1-00-00C-320A REV.146. PERFORMED BY EMP V903665,IDT BY EMP V9036 86.
